# SDR MZZA99151

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 INCH BY 1 INCH DELAMINATION WAS FOUND ON LEFT ELEVATOR TAB SKIN AT LEFT ELEV STATION 117.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAP 51-40-06.  (M)
